# SDR SWIA200413899

- Difficulty date: October 5, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 3,756 hours, 2,944 cycles
- Engine: Ge CF34*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1377
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(STAB CH1 INOP) MESSAGE IN FLIGHT INTERMITTENTLY.  REMOVED AND REPLACED HSTCU IAW CRJ MM 27-41-01.  REMOVED AND REPLACED FO SIDE STAB DISCONNECT SWITCH IAW CRJ MM 27-41-05. OPERATIONAL CHECK GOOD.  SWITCH PN 996-0013 SN OFF 0304.
